# SDR IPXA2020122163667

- Difficulty date: December 20, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 20,505 hours, 12,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Leaking
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PNEUMATIC ACT LEAKING.  SUSPECT BAD DIAPHRAM.  PLACED MAIN CABIN DOOR ON DEFERRAL, PER MEL 52-17-01-5.  DMP C/W, PLACARD INSTALLED.  CONTROL NR M730128 REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WITH REF TO MM 52-10-14-301.  SERVICED CYLINDER PER SYMS ESR: IPC 52-11-01-05B-580.
